# SDR HNAA0200056

- Difficulty date: August 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N997HA
- Make and model: Dhav DHC8201
- Aircraft serial: 507
- Aircraft time: 8,862 hours, 9,961 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: VC1165
- Part serial: NA
- Condition: Detached
- Location: #1 Nacelle
- Part time: 8,862 hours, 9,961 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING TAXI, NUMBER 1 ENGINE FIRE INDICATION, FIRED ONE BOTTLE.  INSPECTED AREA, FOUND JET PIPE SEPERATED FROM NUMBER ONE ENGINE.  REATTACHED JET PIPE WITH NEW CLAMP AND INSPECTED AREA FOR COLLATERAL DAMAGE, NONE FOUND.  FERRIED AIRCRAFT TO ROA.
